MathSciNet Relay Station
MathSciNet bibliographic data
MR2568114 (2010m:15027) 15A24 (65F10 65F20 65F25)
Cai, Jing; Chen, Guoliang An iterative algorithm for the least squares bisymmetric solutions of the matrix equations $A\sb 1XB\sb 1=C\sb 1,\ A\sb 2XB\sb 2=C\sb 2$. Math. Comput. Modelling 50 (2009), no. 7-8, 1237–1244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement